The generalized acyclic edge chromatic number of random regular graphs. / Gerke, Stefanie; Greenhill, Catherine; Wormald, Nicholas.

In: Journal of Graph Theory, Vol. 53, No. 2, 10.2006, p. 101-125.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)101-125
Number of pages25
JournalJournal of Graph Theory
Issue number2
Publication statusPublished - Oct 2006
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255673